# SDR GTIA000060

- Difficulty date: January 27, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N803NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48087
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 60030431
- Part serial: 4925
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - ON DAILY, FOUND EMERGENCY CEILING LIGHTS OUT.  REMOVED AND REPLACED EMERGENCY BATTERY PACK.  OPS CHECKED GOOD IAW MD 80 MM 33-51.  (M)
